# SDR SWAA2022051295464

- Difficulty date: April 18, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A5410U23
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND BL 0 FWD GALLEY AND LAV 2022-204680 / [01] REPLACED NEW WEB INTERCOSTAL AND FASTENERS FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 141A5400 REV- SEE INDIVIDUAL SIGNOFFS BELOW.;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
